# SDR HEEA064470

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE CRACKED IN TRIM TAB AREA.  SERIAL NUMBERS REMOVED ARE A-625, A-643, A-635, A-653.  REPLACED WITH SERIAL NUMBERS A-848, A-1597, A-390, A-649.  REFERENCE:  DMR NR 686521.
